Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 9, NWS State College, PA

November 15, 2008Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this wind advisory at Nov 15, 2008, 4:08 PM EST for Cambria County, Somerset County, Pennsylvania. It took effect at Nov 15, 2008, 10:00 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2008, 4:08 PM EST (21:08 UTC)
In effect from
Nov 15, 2008, 10:00 PM EST
Expired
Nov 16, 2008, 3:11 AM EST
In force
5 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 106 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 152108
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EST SAT NOV 15 2008

.AN AREA OF LOW PRESSURE WILL LIFT NORTH ACROSS THE MIDDLE
ATLANTIC STATES THIS EVENING AND INTENSIFY AS IT SLIDES NORTHEAST
TOWARDS CANADA. A STRONG COLD FRONT WAS PUSHING EAST ACROSS THE
OHIO RIVER VALLEY AND WILL MERGE WITH THE STRENGTHENING AREA OF
LOW PRESSURE TONIGHT. AS THE TWO FEATURES MERGE WINDS WILL
INCREASE SUBSTANTIALLY FROM THE WEST LATE THIS EVENING THROUGH
EARLY SUNDAY MORNING.

PAZ024-033-160915-
/O.NEW.KCTP.WI.Y.0009.081116T0300Z-081116T1800Z/
CAMBRIA-SOMERSET-
408 PM EST SAT NOV 15 2008

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY. 

WINDS WILL STEADILY INCREASE THIS EVENING ACROSS PORTIONS OF THE
ALLEGHENIES AND LAUREL HIGHLANDS. AS THE AREA OF LOW PRESSURE
LIFTS NORTHEAST AND STRENGTHENS SUSTAINED WINDS IN EXCESS OF 30
MPH WITH FREQUENT GUSTS UP TO 45 MPH WILL BE POSSIBLE LATE THIS
EVENING THROUGH EARLY SUNDAY MORNING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BEACHLER
2 follow-up statements
000 
WWUS71 KCTP 160312
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1012 PM EST SAT NOV 15 2008

.AN AREA OF LOW PRESSURE CONTINUES TO LIFT NORTH INTO CANADA WITH
A COLD FRONT SLOWLY PUSHING EAST ACROSS THE OHIO RIVER VALLEY.
WINDS WILL INCREASE SUBSTANTIALLY FROM THE WEST TONIGHT THROUGH EARLY SUNDAY
MORNING AS THE COLD FRONT PUSHES EAST INTO CENTRAL PENNSYLVANIA.

PAZ024-033-161515-
/O.CON.KCTP.WI.Y.0009.000000T0000Z-081116T1800Z/
CAMBRIA-SOMERSET-
1012 PM EST SAT NOV 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. 

WINDS WILL COTNINUE TO INCREASE TONIGHT ACROSS PORTIONS OF THE
ALLEGHENIES AND LAUREL HIGHLANDS. AS THE AREA OF LOW PRESSURE
LIFTS NORTHEAST AND STRENGTHENS SUSTAINED WINDS IN EXCESS OF 30
MPH WITH FREQUENT GUSTS UP TO 45 MPH WILL BE POSSIBLE LATE THIS
EVENING THROUGH EARLY SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN
ALSO BE FOUND AT WEATHER.GOV/STATECOLLEGE. 

$$


BEACHLER
000 
WWUS71 KCTP 160811
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 AM EST SUN NOV 16 2008

PAZ024-033-160915-
/O.CAN.KCTP.WI.Y.0009.000000T0000Z-081116T1800Z/
CAMBRIA-SOMERSET-
311 AM EST SUN NOV 16 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

BRISK WEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS AS HIGH AS 35
MPH ARE LIKELY THROUGH MIDDAY...BUT SHOULD REMAIN BELOW ADVISORY
CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Nov 15, 1:10 PM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 15, 1:10 PM EST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EST SAT NOV 15 2008

.SYNOPSIS...
SHOWERS WILL CONTINUE THIS AFTERNOON...AS A STORM SYSTEM TRACKS
NORTHEASTWARD ALONG THE SPINE OF THE APPALACHIANS. AND DRAGS A
COLD FRONT ACROSS THE COMMONWEALTH. SOME THUNDER AND GUSTY WINDS
COULD ACCOMPANY THE FRONTAL PASSAGE. MUCH COLDER AIR WILL PUSH IN
BEHIND THE COLD FRONT...AND UNSEASONABLY COLD AIR WILL STICK
AROUND THROUGH THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SCATTERED SHOWERS WILL CONTINUE TO PUSH NORTHEASTWARD ACROSS
CENTRAL PA THIS AFTERNOON. EXPECT A MORE ORGANIZED BAND OF
SHOWERS...AND PERHAPS SOME TSTORMS...TO DEVELOP ALONG THE FRONT
DURING LATE AFTN ACROSS EASTERN PA. QUITE MILD ACROSS THE LOWER
SUSQUEHANNA VALLEY THIS AFTN...WITH TEMPS PUSHING WELL INTO THE 60S
AND DEWPTS ALSO RISING ABV 60 DEGREES. THIS WARM/HUMID AIRMASS
WILL AID INSTABILITY IN EASTERN PA. SPC HAS SOUTHEASTERN PA
OUTLOOKED IN A SLGT RISK FOR SVR...SO THIS AREA BEARS WATCHING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SUNDAY/...
SREFS CONT TO DEPICT CATEGORICAL CHANCES OF BETWEEN 3/4 AND ONE
INCH OF RAIN ACROSS OUR CWA...WITH LOCALLY HIGHER AMOUNTS OF 1.5+
POSSIBLE ACROSS THE FAR EASTERN COUNTIES IN THE HIGHER PWAT AIR.

THE RAIN WILL MIX WITH AND PERHAPS CHANGES TO A PERIOD OF WET SNOW
ACROSS THE WESTERN MTNS THIS EVENING WITH THE 850-700 HPA
DEFORMATION ZONE AND SHARPLY FALLING TEMPERATURES ALOFT. DEEPENING
COLD AIR BLASTS INTO THE REGION LATER TONIGHT WITH NUMEROUS SNOW
SHOWERS ACROSS THE WESTERN HIGH TERRAIN. GIVEN THE STRONG COOLING
AND FAVORABLE FETCH...THINK A LAKE EFFECT SNOW WATCH IS JUSTIFIED
FOR WARREN AND MCKEAN COUNTIES FROM 06Z TONIGHT THROUGH 00Z MON.
FOR SOME SPOTS RECEIVING 6-8 INCHES OF SNOW.

LINGERING RAIN/SHOWERS CENTRAL AND EAST WILL CHANGE TO FLURRIES
AND SCATTERED SNOW SHOWERS ACROSS THE CENTRAL ZONES...WITH PARTIAL
CLEARING AND INCREASING WEST TO NW WINDS LATE SATURDAY NIGHT
THROUGHOUT THE LOWER SUSQ VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MEAN TROUGH WILL SET UP ACROSS THE EASTERN STATES NEXT WEEK.
THIS WILL KEEP MUCH COLDER THAN NORMAL TEMPERATURES ACROSS
THE REGION THROUGHOUT THE PERIOD.

WINDS SHIFT TO THE NW SUNDAY EVENING...THEN MORE WESTERLY
BY MONDAY MORNING...THIS WILL GIVE THE NW AREAS A CHANCE
OF SIGNIFICANT LAKE EFFECT.

MORE WIDESPREAD SIGNIFICANT LAKE EFFECT WILL BE POSSIBLE
MONDAY NIGHT... AS THE NEXT TROUGH MOVES ACROSS THE REGION.

TUESDAY WILL BE A COLD AND WINDY DAY. WINDS MAY BE TOO
NORTHERLY FOR MUCH LAKE EFFECT.

BEST WEATHER WILL BE ON WED. ANOTHER FRONT BRINGS IN
MORE COLD AIR AND SNOW SHOWERS FOR LATER THU INTO NEXT
WEEKEND. WELCOME TO WINTER.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
STRONG TSTRMS WILL DEVELOP ACROSS THE LWR SUSQ...POSSIBLY
AFFECTING KMDT AND KIPT...LATE THIS AFTN. ALSO...A PERIOD OF LLWS
OVR THE LOWER SUSQ VALLEY /KMDT/...WHERE LIGHT SFC WINDS ARE FROM
THE EAST...WHILE STRONG SOUTHERLY FLOW EXISTS JUST ABV THE SFC.

LOW CIGS LIKELY TO LAST UNTIL LOW PRES TRACKS NORTH OF PA...DRAGGING
A COLD FRONT THRU THE AREA IN THE AFTN. FROPA WILL BRING A WIND
SHIFT TO THE WEST...ALLOWING DRIER AIR TO PUSH IN. THIS SHOULD
HELP CIGS ACROSS THE CENTRAL MTNS AND SUSQ VALLEY TO RISE
FOLLOWING THE FRONTAL PASSAGE.

AN INCREASINGLY GUSTY WEST TO NWLY WIND WILL DEVELOP IN WAKE OF
COLD FRONT TONIGHT...LEADING TO MECHANICAL TURBULENCE FOR TAKEOFF
AND FINAL APPROACH TONIGHT AND SUNDAY. MVFR TO IFR CIGS/VSBYS IN
SNOW SHOWERS WILL BE CONCENTRATED ACROSS THE NW MTNS /KBFD/ AND
LAUREL HIGHLANDS /KJST/. MVFR TO VFR CONDS WILL BE COMMON FURTHER
EAST ACROSS THE CENTRAL MOUNTAINS AND SUSQ VLY.

GENERAL NW FLOW ALOFT...BRIEFLY INTERRUPTED BY EMBEDDED WEAK
TROUGHS OF LOW PRESSURE AND SNOW SHWRS...WILL BE PREVALENT FROM SUNDAY
THROUGH THURSDAY. AS A RESULT...THE ALLEGHENY HIGHLANDS /KBFD AND
KJST/ WILL SEE MVFR TO IFR CIGS AND VSBYS IN STRATO CU AND SNOW
SHWRS. MAINLY VFR...TO OCCASIONAL MVFR...CIGS AND VSBYS EAST OF
THE ALLEGHENIES DURING THIS SAME PERIOD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH 934 IN EFFECT UNTIL 7 PM EST FOR PAZ057-059-064>066.

LAKE EFFECT SNOW WATCH FROM LATE TONIGHT THROUGH SUNDAY
EVENING FOR PAZ004-005.

&&

SYNOPSIS...EVANEGO
NEAR TERM...EVANEGO
SHORT TERM...DEVOIR/EVANEGO
LONG TERM...MARTIN
AVIATION...EVANEGO
Hazardous weather outlook, Nov 15, 3:40 PM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 PM EST SAT NOV 15 2008

PAZ004-005-162045-
WARREN-MCKEAN-
340 PM EST SAT NOV 15 2008

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-010>012-017>019-025>028-034>037-041-042-045-046-049>053-056-
058-063-162045-
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
SCHUYLKILL-CUMBERLAND-
340 PM EST SAT NOV 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHARPLY COLDER WEATHER WILL ARRIVE ON SUNDAY WITH SCATTERED SNOW
SHOWERS AFFECTING THE REGION. SCATTERED SNOW SHOWERS AND A COUPLE
PERIODS OF LIGHT SNOW WILL BE POSSIBLE FROM MONDAY THROUGH
THURSDAY AS COLD NORTHWEST FLOW SETS UP WITH NUMEROUS DISTURBANCES
TRACKING ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057-059-064>066-162045-
DAUPHIN-LEBANON-ADAMS-YORK-LANCASTER-
340 PM EST SAT NOV 15 2008

...TORNADO WATCH 934 IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHARPLY COLDER WEATHER WILL ARRIVE ON SUNDAY WITH SCATTERED SNOW
SHOWERS OR FLURRIES AFFECTING THE REGION. SCATTERED SNOW SHOWERS
AND EVEN A FEW PERIODS OF LIGHT SNOW WILL BE POSSIBLE FROM MONDAY
THROUGH THURSDAY AS COLD NORTHWEST FLOW SETS UP WITH NUMEROUS
DISTURBANCES TRACKING ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024-033-162045-
CAMBRIA-SOMERSET-
340 PM EST SAT NOV 15 2008

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SHARPLY COLDER WEATHER WILL ARRIVE ON SUNDAY WITH SCATTERED SNOW
SHOWERS AFFECTING THE REGION. SCATTERED SNOW SHOWERS AND A COUPLE
PERIODS OF LIGHT SNOW WILL BE POSSIBLE FROM MONDAY THROUGH
THURSDAY AS COLD NORTHWEST FLOW SETS UP WITH NUMEROUS DISTURBANCES
TRACKING ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

EVANEGO

In the hours before

Special weather statement, Nov 15, 1:41 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EST SAT NOV 15 2008

PAZ028-036-049>053-056>059-063>066-151945-
ADAMS PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-
LANCASTER PA-LEBANON PA-MONTOUR PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-UNION PA-YORK PA-
141 PM EST SAT NOV 15 2008

...STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...DAUPHIN...
LANCASTER...LEBANON...NORTHEASTERN JUNIATA...NORTHUMBERLAND...
PERRY...SCHUYLKILL...SNYDER...SOUTHEASTERN FRANKLIN...SOUTHEASTERN
MONTOUR...SOUTHEASTERN UNION...SOUTHERN COLUMBIA AND YORK COUNTIES...

AT 139 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH A
COLD FRONT MOVING THROUGH THE AREA. GUSTY WINDS AND BRIEF HEAVY RAIN
WILL ACCOMPANY THE FRONT AS IT MOVES EAST ACROSS THE MIDDLE AND
LOWER SUSQUEHANNA VALLEYS BETWEEN 145 PM AND 300 PM EST.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

FORECASTER: GARTNER/EVANEGO
Special weather statement, Nov 15, 2:38 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
238 PM EST SAT NOV 15 2008

PAZ041-042-046-051>053-152045-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
238 PM EST SAT NOV 15 2008

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...MONTOUR...
NORTH CENTRAL NORTHUMBERLAND...NORTHERN COLUMBIA AND SULLIVAN
COUNTIES...

AT 234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS ALONG A CANTON
TO DANVILLE LINE MOVING NORTHEAST AT 35 MPH. ASSOCIATED WITH THIS
LINE OF SHOWERS AND THUNDERSTORMS WILL BE WIND GUSTS UP TO 40
MPH...BRIEF HEAVY DOWNPOURS CAUSING WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR MUNCY VALLEY...LAIRDSVILLE...JERSEYTOWN...
AND FORKSVILLE AROUND 245 PM...MILLVILLE...AND EAGLES MERE AROUND 250
PM...OVERTON...LAPORTE...AND BIGGERTOWN AROUND 255 PM AND ORANGEVILLE
AROUND 300 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 217 AND 239...I-180 BETWEEN MILE MARKERS 9
AND 14.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
220...STATE ROAD 118.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR LATEST STATEMENTS AND POSSIBLE WARNINGS.

FORECASTER: BEACHLER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:46 AM ESTLake Effect Snow WatchCTPMcKean, Warren12 hr
Nov 15, 3:31 PM ESTLake Effect Snow AdvisoryCTPMcKean, Warren19 hr

Nearby

Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.